# SDR QXEA0300503

- Difficulty date: April 21, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shim
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM AT FORWARD RIGHT HAND HORIZONTAL STAB ATTACH FITTING IS MIGRATING. REPAIRED IAW DHC-8 400 AMM 55-10-00-400-801.
